# SDR QXEA200400252

- Difficulty date: March 27, 2004
- Submitted: March 30, 2004
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4049
- Aircraft time: 6,120 hours, 6,953 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 80260006
- Part serial: 262
- Condition: Cracked
- Location: Zone 200
- Part time: 5,247 hours, 5,983 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BOI - FLIGHT 2343 - WHILE EN ROUTE TO SUN, THE FIRST OFFICERS WINDSHIELD CRACKED.  THE FLIGHT WAS DIVERTED TO BOI.  THE REST OF THE FLIGHT AND THE LANDING WAS UNEVENTFUL.  MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED THE FIRST OFFICERS WINDSHIELD.  THE OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
